UC Riverside and Citrus Research Board Invite You To
 

UC Riverside Citrus Day
for the Industry 


Please join us for the 7th Annual Citrus Field Day designed for citrus
growers and citrus industry representatives. 


Tentative Schedule for Presentations and Field Tours:

7:30 am    Update on New Pesticide Regulations – Ruben Arroyo, Riverside County Ag Commissioner (1 hr. CE credit –Laws and Regulations)
8:30 am    Updates: Citrus Research Board (Melinda Klein) and 
California Citrus Pest and Disease Prevention Committee (Nick Condos)
Introductions: BSL3 Facility (Ben Quillian and Le'Kneitah Smith),
UCR Prof. Public Policy (Bruce Babcock) and Riverside County Ag Commissioner (Ruben Arroyo)
9:00 am    Panel Discussion on Huanglongbing of citrus Marylou Polek (USDA-ARS), Tracy Kahn, Peggy Mauk, Mike Roose, Georgios Vidalakis and Beth Grafton-Cardwell (UC Riverside), Ruben Arroyo and Nick Condos.
Moderator will be Tom Delfino (1 hr. CE credit – other)
10:00 am   BREAK/ Poster sessions
10:30 am   Desert lemon trial and the new multi-location lemon trial
Glenn Wright (Univ. of Arizona)
11:00 am   Management of Asian Citrus Psyllid
Beth Grafton-Cardwell (1 hr. CE credit – other)
12:00 pm   LUNCH/ Poster session
1:00 pm    Field Discussions (2 hr. CE credits - other)
     Ant Control Strategies (Mark Hoddle)
     Development of field tools for HLB management and breeding for resistance
     (Chandrika Ramadugu)
     Display and opportunity to provide feedback on unreleased hybrids,
     new irradiated selections and introductions 
(Mike Roose and Tracy Kahn)
3:00 pm   Adjourn


Pending approval, we will be offering 5 hours of
California Continuing Education Credit for Pest Control Advisers (PCA).
 

 

Other Details:
Lunch is included with registration.
Registration: $35.00
REGISTRATION DEADLINE: January 30, 2018
 

There will be no walk-in registrations. We will e-mail directions and
updates to all who have registered. Space is limited so please register early!
Register at:
https://form.jotform.com/80016278039152

 

For more information on program call: (951) 827-5906

For more information on registration call: (559) 738-0246

 


CLICK HERE TO REGISTER